On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with L1 Data

Filippo Nicolosi, Salvatore Bonafede

Risultato della ricerca: Article

1 Citazione (Scopus)

Abstract

We establish Hölder continuity of generalized solutions of the Dirichlet problem, associated to a degenerate nonlinear fourth-order equation in an open bounded set Ω ⊂ ℝn, with L1 data, on the subsets of Ω where the behavior of weights and of the data is regular enough.
Lingua originaleEnglish
pagine (da-a)1-15
Numero di pagine15
RivistaBoundary Value Problems
Volume2007
Stato di pubblicazionePublished - 2007
Pubblicato esternamenteYes

Fingerprint

Fourth Order Elliptic Equation
Regularity of Solutions
Fourth-order Equations
Generalized Solution
Bounded Set
Open set
Dirichlet Problem
Nonlinear Equations
Subset
Class

Cita questo

On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with L1 Data. / Nicolosi, Filippo; Bonafede, Salvatore.

In: Boundary Value Problems, Vol. 2007, 2007, pag. 1-15.

Risultato della ricerca: Article

@article{b34149157efe486baad0725aa5f478c7,
title = "On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with L1 Data",
abstract = "We establish H{\"o}lder continuity of generalized solutions of the Dirichlet problem, associated to a degenerate nonlinear fourth-order equation in an open bounded set Ω ⊂ ℝn, with L1 data, on the subsets of Ω where the behavior of weights and of the data is regular enough.",
keywords = "Elliptic equations, Renormalized solutions, growth condition",
author = "Filippo Nicolosi and Salvatore Bonafede",
year = "2007",
language = "English",
volume = "2007",
pages = "1--15",
journal = "Boundary Value Problems",
issn = "1687-2762",
publisher = "Springer Publishing Company",

}

TY - JOUR

T1 - On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with L1 Data

AU - Nicolosi, Filippo

AU - Bonafede, Salvatore

PY - 2007

Y1 - 2007

N2 - We establish Hölder continuity of generalized solutions of the Dirichlet problem, associated to a degenerate nonlinear fourth-order equation in an open bounded set Ω ⊂ ℝn, with L1 data, on the subsets of Ω where the behavior of weights and of the data is regular enough.

AB - We establish Hölder continuity of generalized solutions of the Dirichlet problem, associated to a degenerate nonlinear fourth-order equation in an open bounded set Ω ⊂ ℝn, with L1 data, on the subsets of Ω where the behavior of weights and of the data is regular enough.

KW - Elliptic equations

KW - Renormalized solutions

KW - growth condition

UR - http://hdl.handle.net/10447/14786

UR - https://boundaryvalueproblems.springeropen.com/articles/10.1155/2007/65825

M3 - Article

VL - 2007

SP - 1

EP - 15

JO - Boundary Value Problems

JF - Boundary Value Problems

SN - 1687-2762

ER -